# SDR HEEA083073

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 1822
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO TRANSMIT OR RECEIVE. REPLACED BROKEN C636 AND Q507.  FOUND BAD R604 ON TRANSMITTER BOARD.  REPLACED.  CLEANED SLIGHT CORROSION ON MAIN BOARD.  REPLACED Q602.  REPLACED T603.
